# SDR AALA201905179015

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 19,572 hours, 4,057 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE FLIGHT WE WERE UNABLE TO OPEN THE FLIGHT DECK DOOR TO LET A FLT ATT OUT. PULLED T13 C/B AND HAD FA PUSH DOOR TO ALLOW FA TO EXIT DOOR RE-SECURED. MAINTENANCE ACCOMPLISHED OPS CHECK OF CDLS IAW 52-51-00. OPS CHECK GOOD.
